# SDR ASAA2023052243311

- Difficulty date: May 22, 2023
- Submitted: May 23, 2023
- Operation: Air carrier
- Aircraft: N975AK
- Make and model: Boeing 737-9
- Aircraft serial: 64960
- Aircraft time: 4,117 hours, 1,198 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

SPEED TRIM FAIL LIGHT ILLUMINATES DURING MASTER CAUTION RECALL AND EXTINGUISHES DURING MASTER CAUTION RESET. GROUNDED - YES. ACCOMPLISHED B737-9 IFIM 22-11-00-810-D71. FOUND FAULT MAINTENANCE MESSAGE 22-11186 LEG1. ACCOMPLISHED IFIM 22-11-00-810-C61. AUTOTEST PASSED. SURFACE TEST "SPEED /STAB TRIM" TEST NO 60.32 PASSED. NO FAULTS.
